# SDR R61A201311201251

- Difficulty date: November 20, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS66D310
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L2 DOOR SLIDE FLOOR MOUNT HARDWARE IS CORRODED.  MAINTENANCE  R & R MOUNT HARDWARE IAW AMM 53-23-21.
